# SDR AC2A084872

- Difficulty date: March 2, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N5401G
- Make and model: Skrsky S76A
- Aircraft serial: 760137
- Aircraft time: 19,509 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7620103014106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COROSION FOUND ON ANGLE DURING INSPECTION. PART WAS REPLACED.
